Duke Mathematical Journal

Extensions of positive weak -continous functionals

Kenneth Hoffman and Hugo Rossi

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 34, Number 3 (1967), 453-466.

Dates
First available in Project Euclid: 21 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077377149

Digital Object Identifier
doi:10.1215/S0012-7094-67-03451-5

Mathematical Reviews number (MathSciNet)
MR0225168

Zentralblatt MATH identifier
0155.45701

Subjects
Primary: 46.55

Citation

Hoffman, Kenneth; Rossi, Hugo. Extensions of positive weak $\ast$ -continous functionals. Duke Math. J. 34 (1967), no. 3, 453--466. doi:10.1215/S0012-7094-67-03451-5. https://projecteuclid.org/euclid.dmj/1077377149


Export citation